Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 289-300

Filtering with a limiter

Tel Aviv University, Department of Electrical Engineering, Tel Aviv 69978, Israel

Received 1 September 1997; Revised 1 January 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Liptser and P. Muzhikanov, “Filtering with a limiter,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 289-300, 1998.